# SDR AWXA200600701

- Difficulty date: April 11, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N17661
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C11 CHECK DISCOVERED THE AFT CABIN FLOOR STRUCTURE INTERCOSTAL WEB FROM BS 1620 TO BS 1640 AT BL 0 CRACKED, .5 INCHES, ON THE UPPER AFT CORNER.  MAINTENANCE REMOVED AND INSTALLED NEW WEB FROM BS 1620 TO BS 1640 AT BL 0 IAW BOEING 757-200 SRM 51-40-05-0G FIG 2.
